# SDR AU991063

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE331*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 89452810
- Condition: Unserviceable
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SECOND STAGE STATOR FAULTY.  STATOR WAS RECEIVED FROM THE OVERHAUL FACILITY WITH ZERO HOURS TSN.  UPON INSPECTION ONLY ONE SCREW HOLE OUT OF TWELVE WAS ABLE TO ACCEPT A BOLT.  THE BOLTS ATTACH THE ITT HARNESS.
